I was diagnosed with amoebiasis dysentery overseas on oct 2. I started on Metronidazole 500mg 3 tablets a day for 7 days. The amoeba cleared up and abdominal pain was gone thereafter. But during the medication i had a very scary experience with the drug. I woke up every morning feeling hungover and nauseous. It made me very dizzy and gave me migraines. I woke up delirious and had short term memory loss. Also had muscles spasms and convulsions. Pretty much all the bad side effects it warns of! Its been over a month since i've been off the medication and i still have constant severe headaches, unsteadiness/dizziness, brain fog. But now the amoebiasis has returned. My doctor suggested I take trinidazole 500mg 4 tables once a day for 1 day. Im very nervous about taking the drug. Because the side effects are similar but apparently not as bad. Does anyone know if this is safe to take?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jul 2010 • 2 answers
Posted 25 Oct 2010 • 1 answer
I was put on meloxicam by the emergency room doctor for severe abdominal pain. It did nothing for my
Posted 20 Aug 2013 • 3 answers
Posted 28 Jan 2015 • 1 answer
Posted 24 Mar 2016 • 0 answers